# SDR A6WA201240226

- Difficulty date: January 14, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 601R3505025
- Condition: Cracked
- Location: Fs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK FWD LOWER ATTACH BRACKET CRACKED.  R & R ATTACH BRACKET IAW SRM 57-42-06, 51-40-11.
